# SDR CA111212012

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,583 hours
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF & GEAR UP SELECTION, THE GEAR DISAGREE WARNING CAME ON.  THIS HAPPENED WITHIN 6 SEC AFTER GEAR UP SELECTION.  NOSE GEAR EICAS INDICATION BOX WENT RED.  CREW BELIEVED THAT THE MLG DID MOVE BUT THE NLG DID NOT.  NO TURBULENCE OR EXCESSIVE MOVEMENT OF FLIGHT CONTROLS WAS ENCOUNTERED DURING GEAR RETRACTION ATTEMPT.  ACFT RETURNED TO BASE, CREW REPORTED THAT THE GEAR PINS WERE OUT.  REPORTED MODERATE AMOUNT OF ICE ON THE GEAR AFTER LANDING.  FOUND ICE BUILDUP ON GEAR CENTERING PROX SWITCH & TARGET.  ICE REMOVED & GEAR SWINGS COMPLIED WITH IAW MM 32-33-00-867-801.  LANDING CAT UPGRADED.
